Avec cedram.org
Annales Mathématiques
Blaise Pascal
Rechercher un article
Recherche sur le site
Année 1995

1  2


Ali Benhissi
La clôture algébrique du corps des séries formelles
Vol. 2 no. 2 (1995), p. 1-14 Détail
Kamal Boussaf; Alain Escassut
Absolute values on algebras $H(D)$
Vol. 2 no. 2 (1995), p. 15-23 Détail
Bernard Brunet
On the thickness of topological spaces
Vol. 2 no. 2 (1995), p. 25-33 Détail
Rita Giuliano Antonini
On the asymptotic behaviour of stationary gaussian processes
Vol. 2 no. 2 (1995), p. 35-42 Détail
S. Ianus; A.M. Pastore
Harmonic maps on contact metric manifolds
Vol. 2 no. 2 (1995), p. 43-53 Détail
P. Găvruţa; M. Hossu; D. Popescu; C. Căprău
On the stability of mappings and an answer to a problem of TH.M. Rassias
Vol. 2 no. 2 (1995), p. 55-60 Détail
José M. Bayod; Cristina Pérez-García
Javier Martinez Maurica : a mathematician and a friend
Vol. 2 no. 1 (1995), p. 3-18 Détail
J. Araujo; E. Beckenstein; L. Narici
Separating maps and the nonarchimedean Hewitt theorem
Vol. 2 no. 1 (1995), p. 19-27 Détail
Jesus Araujo; Alain Escassut
$p$-adic analytic interpolation
Vol. 2 no. 1 (1995), p. 29-41 Détail
E. Beckenstein; L. Narici; W. Schikhof
Compactification and compactoidification
Vol. 2 no. 1 (1995), p. 43-50 Détail
J.P. Bézivin; A. Boutabaa
Decomposition of $p$-adic meromorphic functions
Vol. 2 no. 1 (1995), p. 51-60 Détail
Sabine Borrey
($t$-)orthogonality in $p$-adic Banach spaces
Vol. 2 no. 1 (1995), p. 61-71 Détail
Kamal Boussaf
Motzkin factorization in algebras of analytic elements
Vol. 2 no. 1 (1995), p. 73-91 Détail
Gilles Christol; Zoghman Mebkhout
Topological $p$-adic vector spaces and index theory
Vol. 2 no. 1 (1995), p. 93-98 Détail
Bertin Diarra
Representative subalgebra of a complete ultrametric Hopf algebra
Vol. 2 no. 1 (1995), p. 99-115 Détail
N. De Grande-De Kimpe; C. Perez-Garcia
Limited spaces
Vol. 2 no. 1 (1995), p. 117-129 Détail
Lucien van Hamme
The $p$-adic $Z$-transform
Vol. 2 no. 1 (1995), p. 131-146 Détail
Jerzy Kąkol
The Mackey-Arens and Hahn-Banach theorems for spaces over valued fields
Vol. 2 no. 1 (1995), p. 147-153 Détail
A.K. Katsaras
Tensor products and $\Lambda _0$-nuclear spaces in $p$-adic analysis
Vol. 2 no. 1 (1995), p. 155-168 Détail
Hans A. Keller; Herminia Ochsenius A.
A spectral theorem for matrices over fields of power series
Vol. 2 no. 1 (1995), p. 169-179 Détail
A.Yu Khrennikov
The problems of the non-Archimedean analysis generated by quantum physics
Vol. 2 no. 1 (1995), p. 181-190 Détail
P.N. Natarajan
Weighted means in non-archimedean fields
Vol. 2 no. 1 (1995), p. 191-200 Détail
S. Oortwijn
On the definition of a compactoid
Vol. 2 no. 1 (1995), p. 201-215 Détail
C. Perez-Garcia
On isometries and compact operators between p-adic Banach spaces
Vol. 2 no. 1 (1995), p. 217-224 Détail
J.B. Prolla; S. Navarro
Restricted range simultaneous approximation and interpolation with preservation of the norm
Vol. 2 no. 1 (1995), p. 225-235 Détail
G. Rangan
$p$-adic almost periodicity and representations
Vol. 2 no. 1 (1995), p. 237-243 Détail
Alain Robert
Le théorème des accroissements finis $p$-adique
Vol. 2 no. 1 (1995), p. 245-258 Détail
W.H. Schikhof
Minimal-Hausdorff $p$-adic locally convex spaces
Vol. 2 no. 1 (1995), p. 259-266 Détail
W.H. Schikhof
A scalar field for which $C$-zero has no Hahn-Banach property
Vol. 2 no. 1 (1995), p. 267-273 Détail
Stany De Smedt
Orthonormal bases for $p$-adic continuous and continuously differentiable functions
Vol. 2 no. 1 (1995), p. 275-282 Détail

1  2